# SDR Y2PA2017103100025

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 22,139 hours, 17,520 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Tube
- Part number: MY2072120S
- Part serial: NSN
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL DESCENT FROM FL350 TO FL330, LOWERED CABIN PRESSURIZATION FROM 36 TO 34, AND CABIN ALTITUDE CLIMBED QUICKLY.  WITH CABIN PRESSURE WARNING LIGHT, PUT ON OXYGEN MASK AND FOLLOWED CABIN ALT TOO HIGH POH PROCEDURE.  DID NOT CORRECT PRESSURIZATION ISSUE.  BEGAN EMERGENCY DESCENT AND DECLARED EMERGENCY.  DESCENDED TO 7000 FT AND THEN CANCELED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN OPS CHECK OF CABIN PRESSURIZATION SYSTEM IAW MM 21-30-5.  OPS CHECKED GOOD.   FOUND A DAMAGED TUBE AT VALVE 36H. FABRICATED A NEW TUBE IAW GMM VOL. 1, 8-4-8.  INSTALLED SERVICEABLE MANUAL PRESSURIZATION SELECTOR VALVE.  TESTED PRESSURIZATION IN MANUAL AND AUTO IAW  MM 21-30-50.  TESTED GOOD.
